# SDR SWAA2024112659891

- Difficulty date: November 14, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,505 hours, 16,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H ENTRY EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED FWD L/H EMERGENCY POWER SUPPLY AND OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-805;[02] REMOVED AND REPLACED FWD L/H EMERGENCY POWER SUPPLY AND OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-805
